# SDR DALA2023121310233

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 70,448 hours, 23,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: INSPECTED AND FOUND THE DOOR SLIDE INDICATOR TO NOT POP OUT AND GUARD THE DOOR HANDLE. ADJUSTED THE TRIM PER B757 AMM 25-60. OPS CHECK GOOD. (5103000)
